Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
On ranks and cranks of partitions modulo 4 and 8
Authors: Mortenson, Eric T.
Date of Publication (YYYY-MM-DD): 2019
Title of Journal: Journal of Combinatorial Theory. Series A
Volume: 161
Start Page: 51
End Page: 80
Document Type: Article
ID: 743073.0
 
Full text / Content available
Sarnak's saturation problem for complete intersections
Authors: Schindler, Damaris; Sofos, Efthymios
Date of Publication (YYYY-MM-DD): 2019
Title of Journal: Mathematika
Volume: 65
Issue / Number: 1
Start Page: 1
End Page: 56
Document Type: Article
ID: 743127.0
 
Full text / Content available
On the error term of a lattice counting problem
Authors: Bordellès, Olivier; Luca, Florian; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Number Theory
Volume: 182
Start Page: 19
End Page: 36
Document Type: Article
ID: 734154.0
 
Full text / Content available
Odd zeta motive and linear forms in odd zeta values : [including] Appendix "An approach via series"
Contributors: Zagier, Don
Authors: Dupont, Clément
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Compositio Mathematica
Volume: 154
Issue / Number: 2
Start Page: 342
End Page: 379
Document Type: Article
ID: 734235.0
 
Full text / Content available
Local duality for structured ring spectra
Authors: Barthel, Tobias; Heard, Drew; Valenzuela, Gabriel
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Pure and Applied Algebra
Volume: 222
Issue / Number: 2
Start Page: 433
End Page: 463
Document Type: Article
ID: 734239.0
 
Full text / Content available
Rational quintics in the real plane
Authors: Itenberg, Ilia; Mikhalkin, Grigory; Rau, Johannes
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Transactions of the American Mathematical Society
Volume: 370
Issue / Number: 1
Start Page: 131
End Page: 196
Document Type: Article
ID: 734240.0
 
Full text / Content available
Primitive root biases for prime pairs I : existence and non-totality of biases
Authors: Garcia, Stephan Ramon; Luca, Florian; Schaaff, Timothy
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Number Theory
Volume: 185
Start Page: 93
End Page: 120
Document Type: Article
ID: 734245.0
 
Full text / Content available
Equivariant characteristic classes of external and symmetric products of varieties
Authors: Maxim, Laurentiu; Schürmann, Jörg
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Geometry & Topology
Volume: 22
Issue / Number: 1
Start Page: 471
End Page: 515
Document Type: Article
ID: 734251.0
 
Full text / Content available
Nodal geometry, heat diffusion and Brownian motion
Authors: Georgiev, Bogdan; Mukherjee, Mayukh
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Analysis & Pde
Volume: 11
Issue / Number: 1
Start Page: 133
End Page: 148
Document Type: Article
ID: 734253.0
 
Full text / Content available
Ulrich bundles on ruled surfaces
Authors: Aprodu, Marian; Costa, Laura; Miró-Roig, Rosa María
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Pure and Applied Algebra
Volume: 222
Issue / Number: 1
Start Page: 131
End Page: 138
Document Type: Article
ID: 734299.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.